Pharmacokinetic and pharmacodynamic alterations in the geriatric patient.

@article{Delafuente2008PharmacokineticAP,
  title={Pharmacokinetic and pharmacodynamic alterations in the geriatric patient.},
  author={Jeffrey C. Delafuente},
  journal={The Consultant pharmacist : the journal of the American Society of Consultant Pharmacists},
  year={2008},
  volume={23 4},
  pages={
          324-34
        }
}
Adverse drug events (ADEs) are all too common in older patients. Although there are multiple causes for the ADEs in the elderly, alterations in pharmacokinetics (PK) and pharmacodynamics (PD) are frequent culprits. These alterations in PK and PD may be part of the normal aging process. Older patients often develop significant drug-related problems when alterations in PK and PD are not appropriately accounted for in prescribing and monitoring of medications. Clinically, the most significant PK… CONTINUE READING
BETA

Citations

Publications citing this paper.
SHOWING 1-10 OF 14 CITATIONS

Similar Papers

Loading similar papers…